Sharaf Khadijah
Sharaf Khadijah
Associate Professor, King Abdulaziz university
Bestätigte E-Mail-Adresse bei kau.edu.sa - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On the prescribed scalar curvature problem on Sn: Part 1, asymptotic estimates and existence results
K Sharaf
Differential Geometry and its Applications 49, 423-446, 2016
62016
A perturbation result for a critical elliptic equation with zero Dirichlet boundary condition
K Sharaf
Discrete & Continuous Dynamical Systems 37 (3), 1691, 2017
52017
Topological methods for boundary mean curvature problem on Bn
MA Al-Ghamdi, H Chtioui, K Sharaf
Advanced Nonlinear Studies 14 (2), 445-461, 2014
52014
Conformal transformation of metrics on the n-ball
K Sharaf, H Alharthy, S Altharwi
Nonlinear Analysis: Theory, Methods & Applications 95, 246-262, 2014
52014
On a nonlinear problem with zero Dirichlet boundary condition
K Sharaf
Applicable Analysis 96 (9), 1466-1482, 2017
42017
An infinite number of solutions for an elliptic problem with power nonlinearity
K Sharaf
Differential and Integral Equations 30 (1/2), 133-144, 2017
42017
On the boundary mean curvature equation on B n
K Sharaf
Boundary Value Problems 2016 (1), 1-19, 2016
42016
Existence of solutions for elliptic nonlinear problems on the unit ball of R3
K Sharaf
Electron. J. Diff. Equ, 1-9, 2016
32016
Positive solutions for a nonlinear problem on a three-dimensional domain
K Sharaf
Complex Variables and Elliptic Equations 62 (6), 862-875, 2017
22017
Conformal metrics with prescribed fractional Q-curvatures on the standard n-dimensional sphere
KA Sharaf, H Chtioui
Differential Geometry and its Applications 68, 101562, 2020
12020
On an elliptic boundary value problem with critical exponent
K Sharaf
Turkish Journal of Mathematics 43 (3), 1377-1394, 2019
12019
A Morse inequality for a fourth order elliptic equation on a bounded domain
K Sharaf, H Hajaiej
Electronic Journal of Qualitative Theory of Differential Equations 2019 (35 …, 2019
12019
An existence result for a nonlinear boundary value problem via topological arguments
K Sharaf
Topological Methods in Nonlinear Analysis 48 (1), 31-43, 2016
12016
Conformal Flat Metrics with Prescribed Mean Curvature on the Boundary
KA Sharaf, A Bensouf, H Chtioui, A Soumaré
Bulletin of the Brazilian Mathematical Society, New Series, 1-33, 2021
2021
Remarks on: Existence result for an elliptic equation involving critical exponent in three dimensional domains
K Sharaf
Results in Applied Mathematics 10, 100141, 2021
2021
The topological contribution of the critical points at infinity for critical fractional Yamabe-type equations
KA Sharaf, H Chtioui
SN Partial Differential Equations and Applications 1 (3), 1-26, 2020
2020
On a critical fourth order PDE with Navier boundary condition
K Sharaf
Acta Mathematica Sinica, English Series 35 (12), 1906-1916, 2019
2019
On a fractional nonlinear equation on a bounded domain of
K Sharaf
Rendiconti del Seminario Matematico della Università di Padova 143, 1-33, 2019
2019
A note on a second order PDE with critical nonlinearity
K Sharaf
Electronic Journal of Qualitative Theory of Differential Equations 2019 (10 …, 2019
2019
On the prescribed mean curvature problem on the standard n-dimensional ball
KAM Sharaf
University of Leicester, 2013
2013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20